# SDR UIEA2019120325979

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,563 hours, 17,583 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL QUANTITY STATUS MESSAGE, APU DID NOT START. ONLY ONE ATTEMPT MADE.( SERVICED APU OIL IAW AMM 12-13-04. RAN APU IAW AMM 49-11-00, OPS CHECK OK AT THIS TIME. )
